Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 951502, 29 pages
http://dx.doi.org/10.1155/2015/951502
Research Article

Dynamic Responses of Continuous Girder Bridges with Uniform Cross-Section under Moving Vehicular Loads

1School of Transportation Science and Engineering, Harbin Institute of Technology, Harbin 150090, China
2Department of Civil Engineering, Southwest Jiaotong University, Emei Campus, Emeishan 614202, China
3School of Architecture Engineering and Technology, Heilongjiang College of Construction, Harbin 150050, China
4Zhejiang Provincial Institute of Communications Planning, Design and Research, Hangzhou 310000, China

Received 13 November 2014; Accepted 26 November 2014

Academic Editor: Yun-Bo Zhao

Copyright © 2015 Qingfei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingfei Gao, Zonglin Wang, Hongyu Jia, et al., “Dynamic Responses of Continuous Girder Bridges with Uniform Cross-Section under Moving Vehicular Loads,” Mathematical Problems in Engineering, vol. 2015, Article ID 951502, 29 pages, 2015. doi:10.1155/2015/951502